Skip to Content

Why do I suffer with back pain after taking Linzess?

Responses (2)

Marvell 27 Aug 2013

Body aches or pain is a common side effect of Linzess.

https://www.drugs.com/sfx/linzess-side-effects.html

shadowme 27 Aug 2013

Every person is different. How long have you been taking this? I believe this drug has only been out for maybe a year? This is when I would read the possible side effects list that is provided with your medication. Reading prior is never recommended as it could cause you to get symptoms. If you have only been taking a short period of time, it could be your body is adjusting to a "better way of life with IBS" But if it is not getting better, call your doctor asap to inform him/her of ongoing back.pain. we must remember to always let our physician know when symptoms do not subside. Without patient honesty and feedback, doctors can't help. Good luck and I hope this med works for you. Keep posting <3

MissSharonAAdams 27 Aug 2013

Thank you for your insight on this matter. I have been taking this medication for two weeks now and I agree that my body is making the adjustments to this medication. Having suffered with IBS for many years now, this is the only medication that seems to be working for me.

shadowme 28 Aug 2013

If your symptoms continue please be sure to contact your doctor. Good luck to you

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions